# SDR UALA2011012700455

- Difficulty date: January 25, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 42,165 hours, 11,369 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 114
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, THE RT DUCT PRESSURE VARIES BETWEEN 18 PSI AND 40 PSI.  THE LT IS STEADY AT 18.  REPLACED THE NR2 ENGINE PRESSURE REGULATING VALVE CONTROLLER IAW MM.  OP CHECKED GOOD.
